MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys hcg+ss on a cobas e 801 analytical unit.The sample initially resulted in an hcg+b value of 42.3 miu/ml.A physician requested a repeat of the sample.The sample was repeated on a second analyzer on (b)(6) 2025, resulting in an hcg+b value of 15936 miu/ml.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The field service engineer detected foam in the sample cup based on images collected by the analyzer's sample camera.Precision studies were performed and passed.An instrument check was performed and passed.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer determined there was foam in the sample cup as shown by analyzer sample camera images.Precision studies were performed and passed.An instrument check was performed and passed.The investigation determined the issue is related to sample quality.

Brand Name
ELECSYS HCG+SS
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22916189
Report Number1823260-2025-02659
Device Sequence Number21282207
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number82412801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown